# SDR 4AER2016050600213

- Difficulty date: April 15, 2016
- Submitted: May 6, 2016
- Operation: General aviation
- Aircraft: N304AS
- Make and model: Boeing 737-400
- Aircraft serial: 25430
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 927 - 947
- Part time: 58,642 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND UPPER SHEAR WEB ANGLE AT BS 927 TO 947 AND BL 0 CRACKED.  REMOVED DAMAGED ANGLE IAW SRM 51-40-02, REV 91, FABRICATED, PREPPED AND INSTALLED NEW REPAIR ANGLE IAW SRM 51-40-02, REV 91.
